# SDR UALA2013041102454

- Difficulty date: April 10, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 70,786 hours, 12,660 cycles
- Engine: Pwa PW4077
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: False Indication
- Location: Fuel Channel
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE ON DEPARTURE CHECK, FUEL QTY CHANNEL.  NO STATUS MESSAGES, NO EXISTING FAULTS.  PROCESSOR NOT REPLACED SINCE NO HARD FAULTS ARE PRESENT.
